# SDR TRAX200701405

- Difficulty date: September 26, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 22,174 hours, 18,972 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AND CLOSED PLACARD ON SERVICE DOOR UNLEDGIBLE.    REMOVED UNLEDGIBLE ""CLOSED"" PLACARD AND REPLACED WITH SERVICEABLE PN  S1874, IAW CRJ 200 AMM 11-20-00. JC13349. EMERGENCY EXIT PLACARD ON SERVICE DOOR WITH SERVICEABLE PLACARD PN S1880 IAW CRJ MM 11-20-00.
